# SDR 97ZZZX530

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Cessna 650
- Aircraft serial: 6500039
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cb Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP OF CB PANEL ASSY FOLLOWING FINDING CHAFED WIRING ON ANOTHER CE 650, FOUND LIKE CONDITION ON THIS ACFT.  INSP CONDUCTED AT CESSNA SERVICE CENTER SACRAMENTO, CA.
